# SDR QXEA2010032200181

- Difficulty date: March 17, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,733 hours, 21,352 cycles
- Engine: Pwc PW150A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Part serial: 080C0216
- Condition: Failed
- Location: Nr 1
- Part time: 11,046 hours, 11,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GEN CAUTION LIGHT ILLUMINATED FOLLOWED BY NR 1 DC GEN HOT THEN NR 2 DC GEN CAUTION LIGHTS.  RAN CHECK LIST, NR2 GEN CAME BACK ON LINE.  NR 1 REMAINED OFFLINE WITHIIN 5-10 MIN  NR1 DC GEN HOT LIGHT WENT OUT.  LANDING UNEVENTFUL.  C/W RETRIEVAL OF EPCU DATA IAW AMM 24-21-11-742-801 FOUND CODE NR 37.  R & R NR 1 STARTER GENERATOR IAW TASK CARD 6243101. ERASED EPCU DATA. C/W OPS CK OF NR 1 AND NR 2 STARTER GEN IAW AMM 24-31-00-710-802.  OPS CK GOOD, NO FURTHER FAULTS EPCU IS CLEAR.  RETURNED TO SERVICE.
